Medical Questions > Nutrition > Diet Pills Forum

Adipex (phentermine)

My doctor prescribed Adipex for me to take for three months, I've been on it for month now and lost 12 pounds. During this month I found out I had a hiatal hernia. Could Adipex been the cause of the hernia and is it wise to continue taking it?
Did you find this post helpful?
|

replied July 12th, 2007
Experienced User
I don't know if this is the cause but your doctor is very right about taking it for only the 3 months. I was on it and I took it for a longer period. I originally lost 25lbs total and then I was at a standstill with it but it would keep me awake...not shaky but just not tired so after I was done losing the weight I found that I had to keep taking it...became addicted really because if I didn't take it I was a walking zombie, could sleep for 10-13 hours straight and would nap in between too. So be careful with it.
|
Did you find this post helpful?

replied July 27th, 2013
Re: Adipex (phentermine)
dawnie417 wrote:
Could Adipex been the cause of the hernia and is it wise to continue taking it?


Of course it can. Adipex has a lot of side effects.
|
Did you find this post helpful?

replied August 13th, 2013
Yes ..somewhere I read that Adipex could be cause hernia disease in some cases.
|
Did you find this post helpful?
Quick Reply